Please use this identifier to cite or link to this item:
Title: Reliability estimation of the selected exponential populations
Authors: KUMAR, S
Keywords: Scale-Parameters
Issue Date: 2009
Citation: STATISTICS & PROBABILITY LETTERS, 79(11), 1372-1377
Abstract: Let Pi(1). Pi(2)..... Pi(k) be k populations with Pi(i) being exponential with an unknown location parameter mu(i) and a common but known scale parameter sigma, i = 1..... k. Suppose independent random samples are drawn from the populations Pi(1), Pi(2)..... Pi(k). Let {X(i1), X(i2)..... X(in)) denote the sample drawn from ith population, i = 1..... k. A subset of the populations with high reliabilities is selected according to Gupta's [Gupta, S.S., 1965. On some multiple decision (Selection and Ranking) rules. Technometrics 7,225-245] subset selection procedure. We consider the problem of estimating simultaneously the reliability functions of the populations in the selected subset. The uniformly minimum variance unbiased estimator (UMVUE) is derived and its inadmissibility is established. An estimator improving the natural estimator is also obtained by using the differential inequality approach used by Vellaisamy and Punnen [Vellaisamy, P., Punnen, A.P., 2002. Improved estimators for the selected location parameters. Statist. Papers 43, 291-299]. (C) 2009
ISSN: 0167-7152
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.